| Model Number |
AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au680 chemistry analyzer and identified the probable cause as a defective degasser.The fse replaced the degasser to resolve the issue.Section a2, a4 and a5: information not provided by customer.The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported the generation of erratic glucose patient results on their au680 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.